Alert archive / Alabama / Wind Advisories in 2013

Wind Advisory 7, NWS Huntsville, AL

March 5, 201311 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Mar 5, 2013, 8:08 PM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Mar 6, 2013, 4:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2013, 8:08 PM CST (02:08 UTC)
In effect from
Mar 6, 2013, 4:00 AM CST
Expired
Mar 6, 2013, 9:48 AM CST
In force
6 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WWUS74 KHUN 060208
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
808 PM CST TUE MAR 5 2013

ALZ001>010-016-TNZ076-096-097-061015-
/O.CAN.KHUN.WI.Y.0006.000000T0000Z-130306T1800Z/
/O.NEW.KHUN.WI.Y.0007.130306T1000Z-130306T1800Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
808 PM CST TUE MAR 5 2013

...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON CST WEDNESDAY. 

* TIMING AND AREAS AFFECTED...FROM 4 AM UNTIL NOON WEDNESDAY FOR ALL
  OF NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE.

* WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. 
  HIGHER WIND GUSTS ARE POSSIBLE IN THE HIGHER ELEVATIONS. 

* IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY 
  WINDS. DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE 
  VEHICLES AND IN AREAS FREE OF OBSTRUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
2 follow-up statements
880 
WWUS74 KHUN 061004
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
404 AM CST WED MAR 6 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

ALZ001>010-016-TNZ076-096-097-061800-
/O.CON.KHUN.WI.Y.0007.000000T0000Z-130306T1800Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
404 AM CST WED MAR 6 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* TIMING AND AREAS AFFECTED...UNTIL NOON CST TODAY FOR ALL COUNTIES
  OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE.

* WINDS...SUSTAINED NORTHWEST WINDS OF 20 TO 25 MPH WITH FREQUENT
  GUSTS OF 30 TO 35 MPH WILL OCCUR THROUGH NOON. SUSTAINED WIND
  SPEEDS OF 30 MPH WITH GUSTS TO AROUND 40 MPH WILL BE POSSIBLE IN
  ELEVATED TERRAIN.

* IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS.
  DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES
  AND IN AREAS FREE OF OBSTRUCTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25
MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

70/DD
913 
WWUS74 KHUN 061548
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
948 AM CST WED MAR 6 2013

ALZ001>010-016-TNZ076-096-097-061700-
/O.CAN.KHUN.WI.Y.0007.000000T0000Z-130306T1800Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
948 AM CST WED MAR 6 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS ARE NOT EXPECTED TO RISE TO WIND ADVISORY CRITERIA TODAY.
THUS...THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...NORTHWEST WIND
SPEEDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH WILL BE POSSIBLE THROUGH
THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE EXITS THE REGION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Mar 5, 5:43 PM CST, 2 hours 25 minutes earlier.

Area forecast discussion, Mar 5, 5:43 PM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
543 PM CST TUE MAR 5 2013

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 129 PM CST TUE MAR 5 2013/
TEMPERATURES ACROSS THE TENNESSEE VALLEY ARE CURRENTLY IN THE UPPER
50S/LOWER 60S AHEAD OF THE FRONT IN NE AL, AND IN THE LOWER 50S
POST-FROPA IN NW AL. SHOWERS AND STORMS CONTINUE PUSHING EASTWARD
ACROSS THE AREA THIS AFTERNOON. THE SFC COLD FRONT IS DRAPED MIDWAY
ACROSS THE CWFA FROM SOUTHWEST TO NORTHEAST WITH THE CENTER OF THE
SFC LOW RIDING ALONG THE TN/KY BORDER. WINDS POST-FROPA ARE
STRENGTHENING AS THEY TURN MORE NORTHWESTERLY. THIS IS IN RESPONSE
TO THE UPPER TROF DIVING SOUTHEASTWARD FROM THE UPPER MIDWEST,
PROGGED TO SWING THROUGH THE AREA OVERNIGHT TONIGHT AND INTO THE MID-
MORNING HOURS WEDNESDAY MORNING. AS A RESULT, WIND GUSTS WILL BE
BETWEEN 30-40 MPH ACROSS THE AREA, AND AS SUCH, HAVE EXTENDED THE
WIND ADVISORY THROUGH NOON TOMORROW.

OTHERWISE, FOR THE FORECAST TONIGHT, SHOWERS WILL END FROM WEST TO
EAST ACROSS THE AREA THIS EVENING. AS THE COLDER AIR FILTERS IN,
THERE IS A SMALL WINDOW OF A RAIN/SNOW MIX, MAINLY IN EXTREME
NORTHEASTERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN MIDNIGHT
AND SUNRISE. THIS ISN'T EXPECTED TO ACCUMULATE, BUT THE POSSIBILITY
OF OCCURRENCE WAS WORTH MENTIONING. MORNING LOWS WILL BOTTOM OUT AT
OR SLIGHTLY BELOW FREEZING WEDNESDAY MORNING, WITH SKIES GRADUALLY
CLEARING OUT THROUGH THE DAY.

HIGH PRESSURE ALOFT/AT THE SFC BUILDS INTO THE TENNESSEE VALLEY FOR
MUCH OF THE REST OF THE WEEK, SLIDING EASTWARD BY FRIDAY. THIS WILL
ALLOW SOUTHERLY FLOW TO DEVELOP ACROSS THE AREA, AND TEMPERATURES
WILL WARM INTO THE UPPER 60S FRIDAY TO LOWER 70S ON SATURDAY.
MORNING LOWS WILL ALSO WARM THROUGH THE WEEK, WITH UPPER 30S BY
SATURDAY MORNING.

THE NEXT SYSTEM IS SLATED TO AFFECT THE AREA LATE THIS WEEKEND INTO
EARLY NEXT WEEK. AN UPPER LOW COMES ASHORE ON THE WEST COAST FRIDAY,
BECOMES CUTOFF FROM UPPER LEVEL FLOW AND WILL MEANDER ACROSS THE
DESERT SOUTHWEST. AS ANOTHER SYSTEM ARRIVES IN BRITISH COLUMBIA, IT
WILL AID IN PUSHING THE CUTOFF UPPER LEVEL LOW TOWARD THE GREAT
LAKES REGION OVER THE WEEKEND. THE GFS IS FASTER WITH THE
PROGRESSION OF THE LINE OF SHOWERS AND STORMS DURING THIS TIME, AND
THE ECMWF IS SLOWER, SO WILL ONLY MAKE MINOR ADJUSTMENTS TO THE
FORECAST DURING THIS TIME PERIOD, BLENDING THE TWO SOLUTIONS.

12

&&

.AVIATION...
FOR 00Z TAFS...
SCATTERED SHOWERS/THUNDERSTORMS HAVE ENDED...AS A STRONG COLD FRONT
HAD PUSHED THEM WELL EAST OF THE AREA. HOWEVER...POST FRONTAL STRATUS
WEST OF THE FRONT CONTINUED TO PRODUCE MVFR CIGS EAST OF I-65...WITH
VFR CIGS TO THE WEST. THOSE CLOUDS WERE SCATTERING JUST WEST OF
KMSL...WITH A DECREASE IN CLOUDS EXPECTED INTO THE LATE EVENING.
HOWEVER...ANOTHER AREA OF LOW ALTITUDE CLOUDS OVER THE MID MISS
VALLEY WILL MOVE TOWARD THE REGION...BRINGING MORE MVFR CIGS BY
DAYBREAK WED. ALONG WITH CLOUDS...RATHER A BRISK WNW-NW FLOW WILL
CONTINUE FOR MOST OF THE FORECAST PERIOD. ALTHOUGH WINDS WILL
DIMINISH SOMEWHAT LATE TONIGHT...THEY SHOULD INCREASE AS THE ABOVE
MENTIONED CLOUDS ARRIVE AT DAYBREAK WED...GUSTING TO 25-30KT FROM THE
NW INTO THE EARLY AFTERNOON. WINDS SHOULD SUBSIDE INTO THE 10-15KT
RANGE LATE IN THE TAF.

RSB

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR ALZ001>010-016.

TN...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 5, 6:03 PM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
603 PM CST TUE MAR 5 2013

ALZ001>010-016-TNZ076-096-097-061130-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
603 PM CST TUE MAR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

WINDY CONDITIONS...WITH WESTERLY WINDS OF 20 TO 30 MPH...AND SOME
GUSTS TO 40 MPH WILL CONTINUE OVERNIGHT. AS A RESULT...A WIND
ADVISORY IS IN EFFECT FOR THE TENNESSEE VALLEY THROUGH NOON
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WINDY CONDITIONS WILL CONTINUE THROUGH MIDDAY WEDNESDAY IN THE WAKE
OF A STRONG COLD FRONT. WINDS OF 15 TO 25 MPH WILL BE LIKELY...WITH
GUSTS TO 40 MPH POSSIBLE THROUGH NOON. WINDS WILL DIMINISH WEDNESDAY
AFTERNOON AND EVENING.

THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY...AS ANOTHER COLD FRONT
APPROACHES THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

BOYD/KULA

In the hours before

Local storm report, Mar 5, 2:25 PM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
225 PM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND DMG 3 NNE CROSSVILLE        34.32N 85.97W
03/05/2013                   DEKALB             AL   TRAINED SPOTTER

            COUNTY RD 160 AT SKIRUM TIN BLOWN OFF ROOF.

&&
Local storm report, Mar 5, 2:29 PM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
229 PM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     GRANT                   34.53N 86.25W
03/05/2013                   MARSHALL           AL   EMERGENCY MNGR

            MEASURED WINDS 62 MPH. ALSO DIME SIZE HAIL.

&&
Local storm report, Mar 5, 2:32 PM CST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     TSTM WND DMG     RAINSVILLE              34.49N 85.85W
03/05/2013                   DEKALB             AL   EMERGENCY MNGR

            RAINBOW/KAIN AVE INTERSECTION. STRUCTURAL DAMAGE TO
            STORAGE BUILDING BEHIND HOUSE. TREES AND POWER LINES
            DOWN.

&&
Local storm report, Mar 5, 2:35 PM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
235 PM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     GUNTERSVILLE            34.36N 86.29W
03/05/2013                   MARSHALL           AL   UTILITY COMPANY

            WAL-MART. POWER OUTAGE DUE TO LIGHTNING STRIKING A
            TELEPHONE POLE AND ALSO TREE LIMBS FALLING ON POWER
            LINES.

&&
Local storm report, Mar 5, 2:36 PM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
236 PM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HAIL             ROGERSVILLE             34.83N 87.29W
03/05/2013  E0.88 INCH       LAUDERDALE         AL   BROADCAST MEDIA

            NICKEL SIZE HAIL WAS REPORTED COVERING THE GROUND.

0925 AM     HAIL             WSW RUSSELLVILLE        34.51N 87.73W
03/05/2013  E0.50 INCH       FRANKLIN           AL   EMERGENCY MNGR

            DIME SIZE HAIL WAS REPORTED IN RUSSELLVILLE.

0959 AM     HAIL             4 W DECATUR             34.61N 87.05W
03/05/2013  E1.00 INCH       MORGAN             AL   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS REPORTED 5 MILES WEST OF THE
            HIGHWAY 31 AND 20 INTERSECTION.

1056 AM     HAIL             5 ESE PHIL CAMPBELL     34.33N 87.63W
03/05/2013  E0.50 INCH       FRANKLIN           AL   TRAINED SPOTTER

            DIME SIZE HAIL WAS REPORTED

1119 AM     HAIL             MOULTON                 34.48N 87.29W
03/05/2013  E0.75 INCH       LAWRENCE           AL   LAW ENFORCEMENT

            PENNY SIZE HAIL WAS REPORTED NEAR MOULTON

1120 AM     HAIL             MOULTON                 34.48N 87.29W
03/05/2013  E0.50 INCH       LAWRENCE           AL   TRAINED SPOTTER

            DIME SIZE HAIL WAS REPORTED

1121 AM     HAIL             4 NE HUNTSVILLE         34.77N 86.54W
03/05/2013  E0.50 INCH       MADISON            AL   NWS EMPLOYEE

            DIME SIZE HAIL REPORTED.

1148 AM     HAIL             5 SSW MADISON           34.64N 86.78W
03/05/2013  E0.75 INCH       MADISON            AL   OTHER FEDERAL

            DIME TO PENNY SIZE HAIL REPORTED.

1150 AM     HAIL             2 S MADISON             34.67N 86.75W
03/05/2013  E0.50 INCH       MADISON            AL   PUBLIC

            DIME SIZE HAIL REPORTED.

1200 PM     HAIL             4 NNW GURLEY            34.76N 86.41W
03/05/2013  E0.88 INCH       MADISON            AL   TRAINED SPOTTER

            NICKEL SIZE HAIL WAS REPORTED.

1200 PM     HAIL             1 E MOULTON             34.48N 87.28W
03/05/2013  E0.88 INCH       LAWRENCE           AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED.

1201 PM     HAIL             2 W MOULTON             34.48N 87.33W
03/05/2013  E0.88 INCH       LAWRENCE           AL   TRAINED SPOTTER

            NICKELS SIZE HAIL AND HEAVY RAIN REPORTED

0113 PM     TSTM WND DMG     GRANT                   34.53N 86.25W
03/05/2013                   MARSHALL           AL   EMERGENCY MNGR

            MEASURED WINDS 62 MPH. ALSO DIME SIZE HAIL.

0130 PM     TSTM WND DMG     GUNTERSVILLE            34.36N 86.29W
03/05/2013                   MARSHALL           AL   UTILITY COMPANY

            WAL-MART. POWER OUTAGE DUE TO LIGHTNING STRIKING A
            TELEPHONE POLE AND ALSO TREE LIMBS FALLING ON POWER
            LINES.

0151 PM     TSTM WND DMG     RAINSVILLE              34.49N 85.85W
03/05/2013                   DEKALB             AL   EMERGENCY MNGR

            RAINBOW/KAIN AVE INTERSECTION. STRUCTURAL DAMAGE TO
            STORAGE BUILDING BEHIND HOUSE. TREES AND POWER LINES
            DOWN.

0200 PM     NON-TSTM WND DMG 3 NNE CROSSVILLE        34.32N 85.97W
03/05/2013                   DEKALB             AL   TRAINED SPOTTER

            COUNTY RD 160 AT SKIRUM TIN BLOWN OFF ROOF.

&&

Nearby

Wind Advisories in Alabama, 2013Wind Advisories in Tennessee, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.